CPL - Chalmers Publication Library
| Utbildning | Forskning | Styrkeområden | Om Chalmers | In English In English Ej inloggad.

Realization of quaternionic discrete series on the unit ball in H^d

Heping Liu ; Genkai Zhang (Institutionen för matematiska vetenskaper, matematik)
Journal of Functional Analysis (0022-1236). Vol. 262 (2012), 7, p. 2979-3005.
[Artikel, refereegranskad vetenskaplig]

We give a realization for the quaternionic discrete series for the group Sp(1, d) as the kernel of certain elementary Cauchy–Riemann–Fueter operator, and we compute the corresponding reproducing kernels.

Nyckelord: Quaternionic discrete series; Lie groups; Symmetric spaces; Reproducing kernels


(with H. Liu)



Denna post skapades 2012-02-09. Senast ändrad 2015-12-17.
CPL Pubid: 154947

 

Läs direkt!


Länk till annan sajt (kan kräva inloggning)


Institutioner (Chalmers)

Institutionen för matematiska vetenskaper, matematik (2005-2016)

Ämnesområden

Matematik

Chalmers infrastruktur